×

Found 60,803 Documents (Results 1–100)

Optimal difference formulas in the Sobolev space. (English. Russian original) Zbl 07805800

J. Math. Sci., New York 278, No. 4, 712-721 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 167-177 (2022).
MSC:  65Dxx 41Axx 65-XX
PDFBibTeX XMLCite
Full Text: DOI

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  41Axx 42Axx 34Exx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software